# SDR MASA2020100510593

- Difficulty date: October 6, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 33,087 hours, 25,848 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING/FALSE IND.  REPLACED SMOKE DETECTOR.
